RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1976, Volume 12, Number 12, Pages 2233–2241 (Mi de2943)  

Partial Differential Equations

A method for the approximation of regularized solutions for nonlinear equations of the first kind with an inexact operator

O. A. Liskovets

Institute of Mathematics, Academy of Sciences Byelorussian SSR

Full text: PDF file (1209 kB)

Bibliographic databases:
UDC: 518:517.948
Received: 03.12.1975

Citation: O. A. Liskovets, “A method for the approximation of regularized solutions for nonlinear equations of the first kind with an inexact operator”, Differ. Uravn., 12:12 (1976), 2233–2241

Citation in format AMSBIB
\Bibitem{Lis76}
\by O.~A.~Liskovets
\paper A method for the approximation of regularized solutions for nonlinear equations of the first kind with an inexact operator
\jour Differ. Uravn.
\yr 1976
\vol 12
\issue 12
\pages 2233--2241
\mathnet{http://mi.mathnet.ru/de2943}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=442776}
\zmath{https://zbmath.org/?q=an:0364.65041}


Linking options:
  • http://mi.mathnet.ru/eng/de2943
  • http://mi.mathnet.ru/eng/de/v12/i12/p2233

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:48
    Full text:27

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020